# SDR UPS06846160

- Difficulty date: January 13, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5753113501N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON AFT SIDE OF FITTING BETWEEN LT W/W CIELING AND L24L AT STA 920.  REMOVED AND REPLACED FITTING AND REPAIR SPLICE IAW SRM 53-2-0 FIG 008 AND 51-03-01.
